首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:The Cover Time of a Biased Random Walk on a Random Regular Graph of Odd Degree
  • 本地全文:下载
  • 作者:Tony Johansson
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2018
  • 卷号:116
  • 页码:1-14
  • DOI:10.4230/LIPIcs.APPROX-RANDOM.2018.45
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We consider a random walk process, introduced by Orenshtein and Shinkar [Tal Orenshtein and Igor Shinkar, 2014], which prefers to visit previously unvisited edges, on the random r-regular graph G_r for any odd r >= 3. We show that this random walk process has asymptotic vertex and edge cover times 1/(r-2)n log n and r/(2(r-2))n log n, respectively, generalizing the result from [Cooper et al., to appear] from r = 3 to any larger odd r. This completes the study of the vertex cover time for fixed r >= 3, with [Petra Berenbrink et al., 2015] having previously shown that G_r has vertex cover time asymptotic to rn/2 when r >= 4 is even.
  • 关键词:Random walk; random regular graph; cover time
国家哲学社会科学文献中心版权所有